International Journal of Difference Equations (IJDE)

 

Print ISSN 0973-6069

 

Editor-in-Chief:

Martin Bohner,

106 Rolla Building,

Department of Mathematics and Statistics

Missouri University of Science and Technology

Rolla, Missouri 65409-0020,  USA.

New Journal Website: http://campus.mst.edu/ijde/ 

 

Aims and Scope: The  International Journal of Difference Equations (IJDE) is an international research journal, which publishes original and review papers of high scientific value in all areas, related to difference equations and dynamical systems. The journal will also concentrate on any kind of applications in these areas to other subjects such as biology, physics, chemistry, engineering, statistics, economics and finance.

 

Frequency: Two issues per year.

 

Indexing and Abstracting: The IJDE is abstracted and indexed in the Mathematical Reviews, MathSciNet and Zentralblatt databases.

 

Annual Subscription Price For 2011

 

Library/ Institutional: Print : US$320.00 Online Only: US$300.00

                                         Print + Online : US$ 360.00

Individual/ Personnel: Print  US$160.00 

Inside India: Rs.3500.00 

 

Editorial Board

Vol.1  No.1  No.2   (2006)

Vol.2  No.1  No.2   (2007)

Vol.3  No.1  No.2   (2008)

Vol.4  No.1   No.2    (2009)

Vol.5  No.1   No.2    (2010)

Vol.6  No.1   No.2    (2011)

Vol.7  No.1   No.2    (2012)

Vol.8  No.1   No.2    (2013)

Instructions for Authors

Library Recommendation Form

Call for Papers

Subscription

Other Journals

 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact